Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 19, Issue 5, Pages 313-316
http://dx.doi.org/10.1155/2005/358658
Brief Communication

Demyelination-Like Syndrome In Crohn’s Disease After Infliximab Therapy

Hugh J Freeman and Borys Flak

Department of Medicine (Gastroenterology) and Department of Diagnostic Radiology, University of British Columbia, Vancouver, British Columbia, Canada

Received 8 November 2004; Accepted 2 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugh J Freeman and Borys Flak, “Demyelination-Like Syndrome In Crohn’s Disease After Infliximab Therapy,” Canadian Journal of Gastroenterology, vol. 19, no. 5, pp. 313-316, 2005. https://doi.org/10.1155/2005/358658.